MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CMOS VIDEO RHINO-LARYNGOSCOPE SSU

KARL STORZ SE & CO. KG CMOS VIDEO RHINO-LARYNGOSCOPE SSU
Model Number 091330-06
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that the scope would not power on prior to case.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device was sent to the manufacturer for inspection the customer complaint "the scope would not power could be confirmed.The defect is to be found somewhere in the signal chain - sensor, flex print, pcb and supply cable.Due to the fact, that the camera head and led is casted into the tip assembly, no further investigation was possible.It either can be a production issue or it got damaged during removal from the sterile packaging.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.This event is filed under internal complaint id: (b)(4).

Brand Name
CMOS VIDEO RHINO-LARYNGOSCOPE SSU
Common Device Name
CMOS VIDEO RHINO-LARYNGOSCOPE SSU
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo 
MDR Report Key22104777
Report Number9610617-2025-00941
Device Sequence Number17922780
Product Code EOB
UDI-Device Identifier04048551417331
UDI-Public04048551417331
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K192090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number091330-06
Device Catalogue Number091330-06
Device Lot Number500110552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown